# SDR CALA0100497

- Difficulty date: May 23, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 46,481 hours, 22,777 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clip
- Condition: Out Of Adj
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR TAIL CONE RELEASE HANDLE PULL FORCE WAS LOW.  THE TAIL CONE HANDLE CLIPS WERE ADJUSTED IAW MM 53-53-00.
